Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Infectious Diseases
Volume 7, Issue 6, Pages 377-379
Case Report

Oligella Infections: Case Report and Review of the Literature

Mahin Baqi and Tony Mazzulli

Departments of Microbiology, Mount Sinai and Princess Margaret Hospitals and University of Toronto, Toronto, Ontario, Canada

Received 23 November 1995; Accepted 31 January 1996

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mahin Baqi and Tony Mazzulli, “Oligella Infections: Case Report and Review of the Literature,” Canadian Journal of Infectious Diseases, vol. 7, no. 6, pp. 377-379, 1996.